Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Request Permissions   Purchase Content 
 

 

A Fourier restriction theorem based on convolution powers


Author: Xianghong Chen
Journal: Proc. Amer. Math. Soc. 142 (2014), 3897-3901
MSC (2010): Primary 42B10, 42B99
Published electronically: July 21, 2014
MathSciNet review: 3251729
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We prove a Fourier restriction estimate under the assumption that certain convolution power of the measure admits an $ r$-integrable density.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 42B10, 42B99

Retrieve articles in all journals with MSC (2010): 42B10, 42B99


Additional Information

Xianghong Chen
Affiliation: Department of Mathematics, University of Wisconsin-Madison, Madison, Wisconsin 53706
Email: xchen@math.wisc.edu

DOI: https://doi.org/10.1090/S0002-9939-2014-12148-4
Keywords: Fourier restriction, convolution powers
Received by editor(s): September 3, 2012
Received by editor(s) in revised form: December 8, 2012
Published electronically: July 21, 2014
Additional Notes: The author’s research was supported in part by NSF grant 0652890.
Communicated by: Alexander Iosevich
Article copyright: © Copyright 2014 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.